MAUDE Adverse Event Report: NEOTRACT, INC. NEOTRACT UROLIFT 2 SYSTEM

NEOTRACT, INC. NEOTRACT UROLIFT 2 SYSTEM
Model Number UROLIFT 2 SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994); Syncope/Fainting (4411)
Date of Event 06/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On 22 july 2022, neotract was made aware of a patient who received a successful prostatic urethral lift (pul) procedure on (b)(6) 2022.It was reported that the patient started a blood thinner one day post-procedure and developed pain, fever, syncope, and a hematoma.The patient was admitted to the hospital for five days and experienced an episode of syncope.The physician reported that as of (b)(6) 2022, the hematoma had partially resolved.No additional information about the patient was available.

Brand Name
NEOTRACT UROLIFT 2 SYSTEM
Common Device Name
UROLIFT 2 SYSTEM
Manufacturer (Section D)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer Contact
brian gall
4155 hopyard road
pleasanton, CA 94588
9253296547
MDR Report Key15259726
Report Number3015181082-2022-00023
Device Sequence Number5811821
Product Code PEW
UDI-Device Identifier10814932020206
UDI-Public10814932020206
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUROLIFT 2 SYSTEM
Device Catalogue NumberIPN056885
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2022
Initial Report FDA Received Date08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale